MENU

You are here

Stefano Bianchini

Export 65 results:
Filters: Author is Stefano Bianchini
2011
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Bianchini S, Gloyer M. An Estimate on the Flow Generated by Monotone Operators. Communications in Partial Differential Equations 36 (2011) 777-796 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3646
Bianchini S, Spinolo L. Invariant manifolds for a singular ordinary differential equation. Journal of Differential Equations 250 (2011) 1788-1827 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2554
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Alberti G, Bianchini S, Crippa G. Structure of level sets and Sard-type properties of Lipschitz maps. SISSA; 2011. Available from: http://hdl.handle.net/1963/4657
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions. SISSA; 2011. Available from: http://hdl.handle.net/1963/4663
2008
Bianchini S, Spinolo L. Invariant Manifolds for Viscous Profiles of a Class of Mixed Hyperbolic-Parabolic Systems.; 2008. Available from: http://hdl.handle.net/1963/3400
Bianchini S, Gloyer M. Transport Rays and Applications to Hamilton–Jacobi Equations. In: Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Springer; 2008. Available from: http://hdl.handle.net/1963/5463
2006
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806

Pages

Sign in